Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017, Article ID 2154784, 10 pages
https://doi.org/10.1155/2017/2154784
Research Article

Elliptic Function Solutions in Jackiw-Teitelboim Dilaton Gravity

1Department of Mathematics/CIS, SUNY Old Westbury, P.O. Box 210, Old Westbury, NY 11568, USA
2Department of Mathematics and Statistics, University of Massachusetts, Amherst, MA 01003, USA

Correspondence should be addressed to Jennie D’Ambroise; moc.liamg@esiorbmadj

Received 24 April 2017; Accepted 14 May 2017; Published 31 July 2017

Academic Editor: Andrei D. Mironov

Copyright © 2017 Jennie D’Ambroise and Floyd L. Williams. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jennie D’Ambroise and Floyd L. Williams, “Elliptic Function Solutions in Jackiw-Teitelboim Dilaton Gravity,” Advances in Mathematical Physics, vol. 2017, Article ID 2154784, 10 pages, 2017. https://doi.org/10.1155/2017/2154784.